Repositorio de producción científica de la Universidad de Sevilla

Fixed points, selections and common fixed points for nonexpansive-type mappings

Opened Access Fixed points, selections and common fixed points for nonexpansive-type mappings

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Espínola García, Rafael
Lorenzo Ramírez, Josefa
Nicolae, Adriana
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2011-10-15
Publicado en: Journal of Mathematical Analysis and Applications, 382 (2), 503-515.
Tipo de documento: Artículo
Resumen: We study the existence of fixed points in the context of uniformly convex geodesic metric spaces, hyperconvex spaces and Banach spaces for single and multivalued mappings satisfying conditions that generalize the concept of nonexpansivity. Besides, we use the fixed point theorems proved here to give common fixed point results for commuting mappings.
Cita: Espínola García, R., Lorenzo Ramírez, J. y Nicolae, A. (2011). Fixed points, selections and common fixed points for nonexpansive-type mappings. Journal of Mathematical Analysis and Applications, 382 (2), 503-515.
Tamaño: 346.0Kb
Formato: PDF

URI: http://hdl.handle.net/11441/47776

DOI: 10.1016/j.jmaa.2010.06.039

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones